# SDR 2002FA0001368

- Difficulty date: December 4, 2002
- Submitted: December 4, 2002
- Operation: General aviation
- Aircraft: N8418Z
- Make and model: Cessna 210-5A
- Aircraft serial: 418
- Aircraft time: 2,800 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part serial: 418
- Condition: Corroded
- Location: Wing
- Part time: 2,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION MADE DURING INSTALLATION OF SHOULDER HARNESSES REVEALED EXFOLIATION OF AFT CARRY THRU SPAR AND ADJACENT SKINS.  CENTER RUDDER ATTACHMENT POINT WAS CORRODED TO SUCH AN EXTENT THAT THE AIRFRAME SUCH THAT REMOVAL OF RUDDER WAS POSSIBLE WITHOUT REMOVING THE CENTER BOLT.  MISSING RIVET HEADS AND BULGING SKIN ALONG THE MAIN WING SPAR UNDER BOTH LEFT AND RIGHT FUEL TANKS.  EXFOLIATED SKIN ON HORIZONTAL STABILIZER.  AIRCRAFT SPENT MOST OF ITS LIFE IN COASTAL FLORIDA.  AIRCRAFT RECEIVED AN ANNUAL INSPECTION 1 MONTH PRIOR TO BEING SOLD AND 2 MONTHS PRIOR TO THE INSPECTION LEADING TO THE DISCOVERY OF THESE DISCREPANCIES. AIRCRAFT DISASSEMBLED AND RETURNED TO OWNER AS SCRAP.
